# SDR SWAA2023021088968

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BY DEFLECTOR PANEL SUPPORT BRACKET CRACKED DOT 39<[01] REMOVED SUPPORT BRACKET AT L/W T/E BY DEFLECTOR IN REF 51-40-02-0G-0;[02] LOCATED AND DRILLED SUPPORT BRACKET AT R/W T/E BY DEFLECTOR IN REF SRM 51-40-05-0G-0;[03] CORRECTION TO STEP #2: LOCATED AND DRILLED NEW SUPPORT BRACKET AT R/W T/E BY DEFLECTOR IN REF SRM 51-40-05-0G-0.;[04] VERIFIED STEPS 1; 2 AND 3. OK TO INSTALL NEW SUPPORT BRACKET.;[05] INSTALLED NEW SUPPORT BRACKET AT L/W T/E BY DEFLECTOR PANEL IN REF SRM 51-40-02-0G-0;[06] VERIFIED STEP 5.
